MathSciNet Relay Station
MathSciNet bibliographic data
MR279733 53.72 (57.00)
Ferus, Dirk On the completeness of nullity foliations. Michigan Math. J. 18 1971 61–64.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement